# SDR CALA2008120101107

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 43,510 hours, 10,861 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 311N50054
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TORQUE BULKHEAD FITTING IS CRACKED AT HOLES 19 AND 20.  REF EA 5440-01234, REEC.  REMOVED AND REPLACED NR 2 PYLON TORQUE BULKHEAD FITTING PER EC/RA 5440-01304 AND 5450-01753.
